# SDR CA090324011

- Difficulty date: March 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 213 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Magneto
- Part time: 225 hours
- Component: Magneto
- Component part number: 10600646201
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH PITCH NOISE SOUND FROM ENGINE COMPARTMENT DURING LOCAL FLIGHT. ALL INSTRUMENT INDICATIONS WERE OK, NO VIBRATIONS. AFTER LANDING ACFT WAS CHECKED AND DURING RUN UPS, ALL INDICATIONS WERE OK, INCLUDING MAGNETO DROPS. RT MAGNETO REMOVED AND MAGNETO SHAFT WAS VERY ROUGH TO TURN. RT MAGNETO REPLACED AND ACFT CHECKED AT RUN UP AND FOUND OK (UNUSAL NOISE DISAPEARED). MAGNETO SENT TO MFG FOR INVESTIGATION AND WARRANTY.
